# SDR DALA2024072907578

- Difficulty date: July 23, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 24,459 hours, 18,636 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 3932 -UFC/DE- PERFORMED GO AROUND DUE TO TRAILING EDGE FLAP LOCKOUT ON APPROACH VPS. DECLARED EMERGENCY AND LANDED NORMALLY USING ALTERNATE FLAPS. CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK. NO FAULTS FOUND. FLAPS OPERATE NORMALLY. AIRCRAFT RETURNED TO SERVICE.
